# SDR 2005UALA00981

- Difficulty date: September 12, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 52,095 hours, 15,240 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID OIL SMELL IN COCKPIT THROUGHOUT FLIGHT.  ACCOMPLISHED ENGINE BURNOUT PROCEDURE PER MM21-00-01 PG210.  SMELL DIMINISHED AFTER ENGINE RUN.  RETURNED AIRCRAFT TO SERVICE.
